# SDR P2EA00106

- Difficulty date: March 15, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND RIGHT LE SKIN WITH WEAR OUT OF LIMITS WBL 275.4, LENGTH 1.1 INCH, WIDTH .550 INCH DEPTH .060 INCH.  REPLACED SKIN ON RIGHT LE AT WBL 275.4 PER BOEING SRM 57-30-4 FIG 5, WORK COMPLETED ON VAM100-0098.  (M)
